Is a bivariate polynomial with ± 1 coefficients irreducible? Very likely!

Lior Bary-Soroker, Gady Kozma

Research output: Contribution to journalArticlepeer-review

Abstract

We prove that the probability of a random polynomial in two variables of degree n and with ± 1 coefficients to be irreducible tends to 1 as n → ∞.

Original languageEnglish
Pages (from-to)933-936
Number of pages4
JournalInternational Journal of Number Theory
Volume13
Issue number4
DOIs
StatePublished - 1 May 2017

Funding

FundersFunder number
Israel Science Foundation40/14

    Keywords

    • Bivariate polynomials
    • Irreducible polynomials
    • Probability
    • Restricted coefficients

    Fingerprint

    Dive into the research topics of 'Is a bivariate polynomial with ± 1 coefficients irreducible? Very likely!'. Together they form a unique fingerprint.

    Cite this